# SDR SABA020001

- Difficulty date: January 7, 2002
- Submitted: January 12, 2002
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- Aircraft time: 14,881 hours, 21,529 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 10,968 hours, 14,153 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Part serial: 208265524
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLIGHT 5001 FROM HTS TO CLT, DURING CLIMBOUT AT 7000 FT PILOT REPORTED 80 PERCENT TORQUE AND ENGINE SURGING ON THE NUMBER TWO ENGINE.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO HTS.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE TTL BYPASS VALVE.  AIRCRAFT GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
